# SDR F3LA200700403

- Difficulty date: December 16, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 228484065
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT AFT BULKHEAD CROSSOVER BEAM HAD FASTENERS PULLING THROUGH THE CENTER PLATE.  REMOVED AND REPLACED AFT CARGO COMPARTMENT AFT BULKHEAD CROSSOVER BEAM CENTER PLATE IAW SRM 51-42-11.
